AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
In the Tradition of Ahlfors and Bers, III
Edited by: William Abikoff and Andrew Haas, University of Connecticut, Storrs, CT

Contemporary Mathematics
2004; 351 pp; softcover
Volume: 355
ISBN-10: 0-8218-3607-2
ISBN-13: 978-0-8218-3607-1
List Price: US$103
Member Price: US$82.40
Order Code: CONM/355
[Add Item]

Request Permissions

This proceedings volume reflects the 2001 Ahlfors-Bers Colloquium held at the University of Connecticut (Storrs). This conference began nearly a half century ago with a tradition based on profound mathematics, wide-ranging interests, personal involvement, and scholarship. Once led by Lipman Bers and Lars Ahlfors, the core of this tradition unfolded around geometric function theory.

Talks at the colloquium were devoted to various aspects of complex analysis, including Teichmüller spaces, quasiconformal mappings, and geometric function theory. The book is suitable for graduate students and researchers interested in complex analysis.


Graduate students and research mathematicians interested in complex analysis.

Table of Contents

  • W. Abikoff, C. J. Earle, and S. Mitra -- Barycentric extensions of monotone maps of the circle
  • H. Akiyoshi, H. Miyachi, and M. Sakuma -- A refinement of McShane's identity for quasifuchsian punctured torus groups
  • C. J. Bishop -- An explicit constant for Sullivan's convex hull theorem
  • G. Ble, A. Douady, and C. Henriksen -- Round annuli
  • M. Bonk, J. Heinonen, and E. Saksman -- The quasiconformal Jacobian problem
  • M. Bridgeman -- Random geodesics
  • R. D. Canary -- Pushing the boundary
  • R. Chamanara -- Affine automorphism groups of surfaces of infinite type
  • G. Cui, F. P. Gardiner, and Y. Jiang -- Scaling functions for degree 2 circle endomorphisms
  • E. de Faria, F. P. Gardiner, and W. J. Harvey -- Thompson's group as a Teichmüller mapping class group
  • C. J. Earle, F. P. Gardiner, and N. Lakic -- Asymptotic Teichmüller space, part II: The metric structure
  • A. Eremenko -- Geometric theory of meromorphic functions
  • H. M. Farkas and I. Kra -- Identities in the theory of theta constants
  • E. Fujikawa -- Modular groups acting on infinite dimensional Teichmüller spaces
  • D. M. Gallo -- Some infinitesimal properties of the grafting map
  • P. M. Gauthier and M. R. Pouryayevali -- Failure of Landau's theorem for quasiconformal mappings of the disc
  • J. Holt -- Bumping and self-bumping of deformation spaces
  • J. Hu -- Earthquake measure and cross-ratio distortion
  • H. A. Masur and Y. N. Minsky -- Quasiconvexity in the curve complex
  • K. Matsuzaki -- Indecomposable continua and the limit sets of Kleinian groups
  • I. Petrovic -- A Teichmüller model for period doubling
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia